# SDR AALA961435

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Pan
- Part number: 146N6201
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND R-4 DOOR HANDLE PAN HAD SMALL GOUGE BLENEDD BEYOND SRM LIMITS.  PER MRB 757-959, BLEND OUT AND REFINISHED PER SRM.  (M)
